# SDR USAA970022

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D28858005
- Condition: Corroded
- Location: Bs 11333-12791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 2 INCH BY 2 INCH AREA OF CORROSION (.068 INCH DEEP) IN MID CARGO DOOR LATCH BEAM TOP SURFACE BETWEEN STATION 11333-12791, STATION 72.  CUT OUT CORRODED AREA AND INSTALLED A BATH TUP REPAIR FITTING PER EA NR 46074.  CORROSION LEVEL 1.  (M)
